International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 47

Comparative Studies | Mathematics and Statistics | India | Volume 10 Issue 2, February 2021


A Comparative Analysis for the Solution of Unbalanced Transportation Model by Various Methods

P. Chandrakala


Abstract: The transport problem has been studied in a number of fields as a key feature. As such in real life, it has been used in the computation of many problems. Therefore it was remarkably relevant for different disciplines to optimize the transportation problem of variables. An enhanced One Suffix Approach is used in this paper to solve the unbalanced transport problem and we compare these results with other various methods. Numerical examples are explained here to verify the viability of the proposed process. It's simple to understand, easy to implement.


Keywords: Transportation Problem, Optimal Solution, Linear Programming Problem, Cost minimization, Enhanced One suffix method


Edition: Volume 10 Issue 2, February 2021,


Pages: 576 - 579


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

P. Chandrakala, "A Comparative Analysis for the Solution of Unbalanced Transportation Model by Various Methods", International Journal of Science and Research (IJSR), Volume 10 Issue 2, February 2021, pp. 576-579, https://www.ijsr.net/get_abstract.php?paper_id=SR21209153313

Click below to Watch Video Lecture of Above Article

ePresentation

Share this Video Lecture

Similar Articles with Keyword 'Problem'

Downloads: 0

Research Paper, Mathematics and Statistics, Madagascar, Volume 11 Issue 1, January 2022

Pages: 817 - 821

The Distribution Law of Sharma's Coefficient of Variation

Tovohery Josoa Michel | Totohasina Andre | Feno Daniel Rajaonasy

Share this Article

Downloads: 0

Research Paper, Mathematics and Statistics, India, Volume 11 Issue 6, June 2022

Pages: 1649 - 1654

Bayesian Estimation of Change Point of Burr Type III Distribution under Precautionary Loss Function

Uma Srivastava [4] | Harish Kumar [19]

Share this Article
Top